# SDR SWAA2016090655527

- Difficulty date: August 25, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 51,237 hours, 23,666 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 65C16820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL 551BB, INBOARD SUPPORT ROD, UPPER ATTACH BRACKET CRACKED.    R & R THE ATTACH BRACKET IAW SRM.
